# SDR RAIA00701025

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 20,101 hours, 17,609 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5502 - STL - EMERGENCY LIGHT AT SERVICE DOOR INOP.  MAINTENANCE RESECURED THE CONNECTION TO THE LIGHT ASSEMBLY.
